CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Ivrii-O"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2020 | 2019 | 2018
Number of items: 4.

2020

Bénéteau, Catherine and Ivrii, Oleg and Manolaki, Myrto et al. (2020) Simultaneous zero-free approximation and universal optimal polynomial approximants. Journal of Approximation Theory, 256 . Art. No. 105389. ISSN 0021-9045. https://resolver.caltech.edu/CaltechAUTHORS:20200304-090034462

2019

Ivrii, Oleg (2019) Prescribing inner parts of derivatives of inner functions. Journal d'Analyse Mathématique, 139 (2). pp. 495-519. ISSN 0021-7670. https://resolver.caltech.edu/CaltechAUTHORS:20191105-101645471

Ivrii, Oleg (2019) On Makarov’s Principle in Conformal Mapping. International Mathematics Research Notices, 2019 (5). pp. 1543-1567. ISSN 1073-7928. https://resolver.caltech.edu/CaltechAUTHORS:20190529-144822553

2018

Ivrii, Oleg (2018) Sparse Beltrami Coefficients, Integral Means of Conformal Mappings and the Feynman-Kac Formula. Potential Analysis, 48 (4). pp. 437-457. ISSN 0926-2601. https://resolver.caltech.edu/CaltechAUTHORS:20170706-154349614

This list was generated on Tue Aug 11 12:58:38 2020 PDT.